MAUDE Adverse Event Report: ARTHREX, INC. 3.5X40MM BEVELED FT SCREW, STRL; BONE FIXATION SCREW/PLATE

ARTHREX, INC. 3.5X40MM BEVELED FT SCREW, STRL; BONE FIXATION SCREW/PLATE
Model Number 3.5X40MM BEVELED FT SCREW, STRL
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a mica (minimally invasive chevron akin) surgery the screw was not cannulated.This means that the lumen of the screw was not completely open on the inside for a guide wire.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update avoe 11-mar-2025: it was confirmed that the error was noticed when the screw was placed on the screwdriver before working with the device on the patient.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Corrections: h.1 set as n/a.Arthrex previously submitted this event as a reportable malfunction out of an abundance of caution.Upon further review and evaluation of associated risk documentation, it has been determined that this event does not meet the criteria of a reportable event under 21 cfr 803.

Brand Name
3.5X40MM BEVELED FT SCREW, STRL
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21619088
Report Number1220246-2025-00971
Device Sequence Number20542441
Product Code HWC
UDI-Device Identifier00888867360853
UDI-Public(01)00888867360853(11)240806(17)290630(10)2430010
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K210994
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.5X40MM BEVELED FT SCREW, STRL
Device Catalogue NumberAR-8735BV-40S
Device Lot Number2430010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown